# SDR TWRA9777

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE AT JFK, FOUND LEFT EVAC LIGHT STRIP RETAINER BROKEN, LIGHTS INOP A-ZONE.  ALSO, ROW 39 ABC, ROW 6 HJK, ROW 30 HJK, ROW 44 HJK, ROW 59  ABC, ROW 65 AC.  REPAIRED LIGHT STRIPS AS REQUIRED.  (M)
